# SDR COMA9610227

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426871
- Condition: Malfunction
- Location: Avionics
- Part time: 16,411 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED WHEN LANDING GEAR RETRACTED.  REPLACED THE ANTI-SKID CONTROL BOX.
